# SDR DALA2014091605064

- Difficulty date: September 13, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 37,874 hours, 25,685 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND WIRE PULLED OUT OF EMERGENCY LIGHT ON LEFT SIDE OF CATWALK.  REPINNED.  OPS CHECKED GOOD.
